# SDR DALA2025123109560

- Difficulty date: December 24, 2025
- Submitted: December 31, 2025
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 98,672 hours, 17,256 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar Web
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND ON THE NR 1 PYLON AFT MID SPAR WEB.   REPAIRED PER ER/A 74-630868. (1368070)
